| Model Number |
M00561821 |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of loop break.
Event or Problem Description
It was reported to boston scientific corporation that a rotatebl snare device was used in the colon for colorectal polyp during a polypectomy procedure performed on (b)(6) 2024.During the procedure, the loop wire was damaged.The procedure was completed with another device.There were no patient complications reported as a result of this event.
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare device was used in the colon for colorectal polyp during a polypectomy procedure performed on (b)(6) 2024.During the procedure, the loop wire was damaged.The procedure was completed with another device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of loop break.Block h11: investigation results a rotatable snare was received for analysis, and it was found during visual inspection that the working length and wire were kinked at proximal section.Additionally, the loop was inspected, and it was not broken.No other problems with the device were noted.The reported complaint of loop break was unable to be confirmed.During analysis of the device, it was found that the working length and the wire were kinked at proximal section; however, no breaks were observed.It is probable that the handling of the device could have caused or contributed to the observed kink.Based on the information available and the returned device analysis, since no breaks were observed, a conclusion of no problem detected was assigned to this investigation since the reported allegation was not observed.